# SDR ESPA2014FA0000460

- Difficulty date: July 30, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N71PG
- Make and model: Lear 36LEAR
- Aircraft serial: 36013
- Aircraft time: 20,644 hours, 8,612 cycles
- Engine: Garrtt TFE7312B
- Engine time: 18,786 hours, 8,424 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE PILOT SELECTED GEAR DOWN FOR LANDING, THE LANDING GEAR CIRCUIT BREAKER TRIPPED.  TROUBLESHOT SYSTEM AND FOUND THE NR 5 WIRE ON THE RT MLG SAFETY SWITCH SHORTED TO GROUND.  REPAIRED THE WIRE AND OPERATED THE SYSTEM AND THE SYSTEM OPS CHECKED NORMAL IAW MM.
